MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV 16 18/45 GENOTYPE ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV 16 18/45 GENOTYPE ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 303230
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer originally reported invalid samples results on aptima hpv 16 18/45 genotype (ahpv-gt) assay worklist (wl) (b)(4).Hologic reviewed panther logs and worklists provided and noted indications of potential reagent kit preparation issues that may have impacted valid results on this worklist.Hologic recommended customer to repeat samples from wl (b)(4) with a newly prepared reagent kit.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On (b)(6) 2026, customer reported that they received discrepant results on three samples ids (sids) (b)(6) while running the aptima hpv 16 18/45 genotype (ahpv-gt) assay (ml 920131) on their panther plus instrument (sn: (b)(6).On (b)(6) 2026, customer initially tested all three samples on ahpv-gt worklist (wl) (b)(4) and received valid hpv 16 negative and hpv 18/45 negative results for these samples.Due to potential reagent kit preparation issues with the initial worklist, customer later retested all samples from wl (b)(4) using the same sample tube on (b)(6) 2026, with wl (b)(4) using a new reagent kit on the same panther instrument.Sids (b)(6) resulted hpv 16 positive and hpv 18/45 negative upon retest, while sid (b)(6) resulted hpv 16 negative and hpv 18/45 positive on retest.In addition, customer also tested new aliquots of these samples in wl (b)(4).New aliquots of sids (b)(6) resulted hpv 16 positive and hpv 18/45 negative and new aliquot of sid (b)(6) resulted hpv 16 negative and hpv 18/45 positive.Customer did not confirm which sample results were reported out or amended nor did customer provide any information on patients or patient treatment.Hologic has not been informed of any adverse patient outcomes related to this issue.

Brand Name
APTIMA HPV 16 18/45 GENOTYPE ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
grace nareau
10210 genetic center drive
san diego, CA 92121
8584108040
MDR Report Key24308439
Report Number2024800-2026-00003
Device Sequence Number5227874
Product Code OYB
UDI-Device Identifier15420045500112
UDI-Public15420045500112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P120007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number303230
Device Lot Number920131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown